| Model Number |
102-9800 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the superion indirect decompression system (ids) procedure, to remove the implant (see mfr.3006630150-2021-01478) the teeth snapped off of the driver.The remnant pieces were removed, and a new driver was used to complete the procedure.The driver will not be returned as it was discarded by the medical facility.
Event or Problem Description
Additional Manufacturer Narrative
A comprehensive review of events within the quality system identified this record as requiring remediation, including reporting and submission of an initial emdr per applicable criteria.Boston scientific has opened a corrective and preventive action (capa 8647) investigation to determine the root cause for why an initial emdr was not previously submitted to the fda in accordance with boston scientifics established mdr reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to determine root cause and implement appropriate preventive action(s), as necessary.Fields h7 and h9 were updated.